Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 308305, 7 pages
http://dx.doi.org/10.1155/2015/308305
Research Article

Zero-Disturbance Control of Free-Floating Space Manipulators Using Integral-Type Sliding Mode Control

1Department of Electronic and Information Engineering, Loudi Vocational & Technical College, Louxing District, Loudi, Hunan 417000, China
2Chongqing SANY High-Intelligent Robots Co., Ltd., Chongqing 401120, China

Received 13 July 2014; Accepted 14 September 2014

Academic Editor: Xudong Zhao

Copyright © 2015 Heping Li and Ren Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Heping Li and Ren Li, “Zero-Disturbance Control of Free-Floating Space Manipulators Using Integral-Type Sliding Mode Control,” Mathematical Problems in Engineering, vol. 2015, Article ID 308305, 7 pages, 2015. https://doi.org/10.1155/2015/308305.